skin-hair-icon
Acne vulgaris, Dark spots, pits
Doctor, I ve acne since 10 years. Had taken retinoids, but again the acne started to flare up. I am really fed up of taking oral or topical treatment. Can I ve treatment other than these?
16 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Acne or  pimples... Due to hormonal changes..Oily skin causes it...Common in adolescent age...May occur in adults also.. Food like Oily foods, ice cream, chocolate and sweets increase it.. Treatment depends on the grade of pimples or acne..So, please  send photos by direct online consultation as it's a must to see which grade of pimples or acne for accurate diagnosis and treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.